# SDR HEEA077618

- Difficulty date: December 19, 2001
- Submitted: January 21, 2002
- Operation: General aviation
- Aircraft: N494PH
- Make and model: Bell 407
- Aircraft serial: 53396
- Aircraft time: 1,994 hours
- System (JASC): 6300 · Main Rotor Drive System
- Part: Universal
- Part number: 406310405101
- Part serial: RXFS5475
- Condition: Worn
- Location: M/R Drive
- Part time: 1,150 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR DRIVE UNIVERAL IS WORN.
